# SDR DALA2021090705263

- Difficulty date: August 26, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 68,140 hours, 25,041 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Missing
- Location: Prox Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 R3 COVER REMOVED ON PROX SWITCH GIRTBAR. CORRECTIVE ACTION: INSTALLED COVER PER B757 AMM 25-66 & ERA 560980-14MA. (7829206)
